# SDR SWIA202265275

- Difficulty date: April 3, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 43,288 hours, 36,767 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DAMAGE TO INNER SKIN, FORMER, AND DRAG ANGLE (AS NOTED IN CAMPS 24590829. 24590841 AND 24590853 RESPECTIVELY) REQUIRES MAJOR REPAIR.   (FILED - CLOSED)     PERFORMED MAJOR REPAIR PER REO 601R-52-11-2921 & REO 601R-52-11-513.  COMPLIED WITH TASK CARD 51-900-1003-SKY... FORM M-337 COMPLETD.
